Jump to content

Search the Community

Showing results for tags 'escitolopram'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, In March 2018 I started taking antidepressant pills. I when to visit a urologist because I had a pulsing feeling in my bladder, and years before I had continuous urine infection problems, he thought this pulsing feeling was due to the nerves and he prescribed me amitriptyline 10 mg. In no more than a few weeks I started feeling side effects, nausea, a tremendous thirst and dryness of the skin of my face that started to peel around my chin, I noticed the dryness in my throat and inside my nose, it dried the mucosa and soon after I started breathing very badly, it was like I couldn't heat the air or something. A month later and because my General Practitioner though that all those symptoms were because I was anxious, he recommended me to go to see a psychologist, but previous to that I was referred to a psychiatrist who prescribed me Cipralex 5mg than then increased to 10mg. I told him I was taking the other medication amitriptyline 10mg and also told him that I was a poor metabolizer because I had done a DNA test and I was having already some side effects from the amitriptyline. He told me I can discontinue that drug and use just Cipralex, I thought, well , I should contact the other doctor who prescribed me the other medication first, but he insisted, that if I want I can stop using, so I did, but there was a time I was taking both at the same time ( He said it was ok too ), and I started feeling very bad ( insomnia, electric shocks in my arms, numbing in my hands at night...etc ) so I stopped the amitriptyline at that time and some a weeks later I stopped Cipralex too, but then the withdrawal symptoms came and everything got worse. During the summer, June, July, and August I was feeling terrible I had terrible nightmares, I one day I had a hallucination!! , numbing and electric shocks in my arms and hands when I was sleeping... Today I still have the dryness in throat and nose and I can't breath well, It get worse at night, I've noticed that it's less intensive but I don't know how long it will take to go away completely. I wanted to know more so I did a mitochondrial test ( private service ) to know what was going on, There was a fluorenyl compound found possibly from Cipralex. I show the test to my General Practitioner he told me that that was fake and he doesn't believe it, and told me I have to stop this situation. It was here when I understood that I was gonna be alone on this and nobody in the NHS would believe me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy